# SDR ASAA2014101009344

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,593 hours, 2,421 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, RECEIVED SINGLE FMC OPERATIONS WITH RT VTR AND MAP LIGHT.  FOLLOWED QRH, RT FMC FAILURE.  ACFT GROUNDED. CYCLED RT FMCS BREAKERS, DUAL OPS RESTORED, RT FMC OPERATIONAL TEST NORMAL REF. AMM 34-61-00-710-801. GROUND VERIFICATION GOOD.
